Real-Valued Algebro-Geometric Solutions of the Two-Component Camassa–Holm Hierarchy
Annales de l'Institut Fourier, Volume 67 (2017) no. 3, p. 1185-1230
We provide a construction of the two-component Camassa–Holm (CH-2) hierarchy employing a new zero-curvature formalism and identify and describe in detail the isospectral set associated to all real-valued, smooth, and bounded algebro-geometric solutions of the nth equation of the stationary CH-2 hierarchy as the real n-dimensional torus 𝕋 n . We employ Dubrovin-type equations for auxiliary divisors and certain aspects of direct and inverse spectral theory for self-adjoint singular Hamiltonian systems. In particular, we employ Weyl–Titchmarsh theory for singular (canonical) Hamiltonian systems.While we focus primarily on the case of stationary algebro-geometric CH-2 solutions, we note that the time-dependent case subordinates to the stationary one with respect to isospectral torus questions.
Nous présentons une construction de la hiérarchie de l’équation de Camassa–Holm à deux composantes (CH-2) en utilisant un nouveau formalisme de courbure nulle. Nous décrivons en détail et identifions l’ensemble isospectral associé à toutes les solutions algébro-géométriques à valeur réelle, réguliéres et bornées de la n-ème équation de l’équation stationnaire de la hiérarchie CH-2 au tore 𝕋 n de dimension n. Nous utilisons des équations de type Dubrovin pour les diviseurs auxiliaires et certains aspects de la théorie spectrale et d’inversion spectrale pour les systèmes Hamiltoniens singuliers auto-adjoints. En particulier, nous utilisons la théorie de Weyl–Titchmarsh pour les systèmes (canoniques) Hamiltoniens singuliers.Bien que nous nous concentrons principalement sur le cas des solutions algébro-géométriques stationnaires pour CH-2, nous remarquons que le cas de la solution évolutive qui dépend du temps est subordonné au cas stationnaire en ce qui concernent les questions isospectrales liées au tore.
Received : 2016-03-02
Accepted : 2016-08-12
Published online : 2017-05-31
DOI : https://doi.org/10.5802/aif.3107
Classification:  35Q51,  35Q53,  37K15,  37K10,  37K20
Keywords: Two-component Camassa–Holm hierarchy, real-valued algebro-geometric solutions, isospectral tori, self-adjoint Hamiltonian systems, Weyl–Titchmarsh theory
@article{AIF_2017__67_3_1185_0,
     author = {Eckhardt, Jonathan and Gesztesy, Fritz and Holden, Helge and Kostenko, Aleksey and Teschl, Gerald},
     title = {Real-Valued Algebro-Geometric Solutions of the Two-Component Camassa--Holm Hierarchy},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {67},
     number = {3},
     year = {2017},
     pages = {1185-1230},
     doi = {10.5802/aif.3107},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2017__67_3_1185_0}
}
Eckhardt, Jonathan; Gesztesy, Fritz; Holden, Helge; Kostenko, Aleksey; Teschl, Gerald. Real-Valued Algebro-Geometric Solutions of the Two-Component Camassa–Holm Hierarchy. Annales de l'Institut Fourier, Volume 67 (2017) no. 3, pp. 1185-1230. doi : 10.5802/aif.3107. https://aif.centre-mersenne.org/item/AIF_2017__67_3_1185_0/

[1] Alber, Mark S.; Camassa, Roberto; Fedorov, Yuri N.; Holm, Darryl D.; Marsden, Jerrold E. The complex geometry of weak piecewise smooth solutions of integrable nonlinear PDE’s of shallow water and Dym type, Comm. Math. Phys., Tome 221 (2001) no. 1, pp. 197-227 | Article

[2] Alber, Mark S.; Fedorov, Yuri N. Algebraic geometrical solutions for certain evolution equations and Hamiltonian flows on nonlinear subvarieties of generalized Jacobians, Inverse Problems, Tome 17 (2001) no. 4, pp. 1017-1042 (Special issue to celebrate Pierre Sabatier’s 65th birthday (Montpellier, 2000)) | Article

[3] Aratyn, Henrik; Gomes, Jose Francisco; Zimerman, Abraham H. On a negative flow of the AKNS hierarchy and its relation to a two-component Camassa–Holm equation, SIGMA Symmetry Integrability Geom. Methods Appl., Tome 2 (2006), Paper 070, 12 pages | Article

[4] Atkinson, Frederik V. Discrete and Continuous Boundary Problems, Academic Press, New York-London, Mathematics in Science and Engineering, Tome 8 (1964), xiv+570 pages

[5] Camassa, Roberto; Holm, Darryl D. An integrable shallow water equation with peaked solitons, Phys. Rev. Lett., Tome 71 (1993) no. 11, pp. 1661-1664 | Article

[6] Chen, Caixia; Wen, Shu Wave breaking phenomena and global solutions for a generalized periodic two-component Camassa–Holm system, Discrete Contin. Dyn. Syst., Tome 32 (2012) no. 10, pp. 3459-3484 | Article

[7] Chen, Defu; Li, Yongsheng; Yan, Wei On well-posedness of two-component Camassa–Holm system in the critical Besov space, Nonlinear Anal., Tome 120 (2015), pp. 285-298 | Article

[8] Chen, Ming; Liu, Si-Qi; Zhang, Youjin A two-component generalization of the Camassa–Holm equation and its solutions, Lett. Math. Phys., Tome 75 (2006) no. 1, pp. 1-15 | Article

[9] Clark, Steve; Gesztesy, Fritz Weyl-Titchmarsh M-function asymptotics, local uniqueness results, trace formulas, and Borg-type theorems for Dirac operators, Trans. Amer. Math. Soc., Tome 354 (2002) no. 9, p. 3475-3534 (electronic) | Article

[10] Constantin, Adrian; Ivanov, Rossen I. On an integrable two-component Camassa–Holm shallow water system, Phys. Lett. A, Tome 372 (2008) no. 48, pp. 7129-7132 | Article

[11] Constantin, Adrian; Mckean, Henry P. A shallow water equation on the circle, Comm. Pure Appl. Math., Tome 52 (1999) no. 8, pp. 949-982 | Article

[12] Eckhardt, Jonathan The inverse spectral transform for the conservative Camassa–Holm flow with decaying initial data (https://arxiv.org/abs/1510.04916, to appear in Arch. Rat. Mech. Anal.)

[13] Eckhardt, Jonathan; Kostenko, Aleksey An isospectral problem for global conservative multi-peakon solutions of the Camassa–Holm equation, Commun. Math. Phys., Tome 329 (2014) no. 3, pp. 893-918 | Article

[14] Eckhardt, Jonathan; Kostenko, Aleksey Quadratic operator pencils associated with the conservative Camassa–Holm flow (2014) (https://arxiv.org/abs/1406.3703, to appear in Bull. Soc. Math. Fr.)

[15] Eckhardt, Jonathan; Kostenko, Aleksey The inverse spectral problem for indefinite strings, Invent. Math., Tome 204 (2016) no. 3, pp. 939-977 | Article

[16] Escher, Joachim; Kohlmann, Martin; Lenells, Jonatan The geometry of the two-component Camassa–Holm and Degasperis-Procesi equations, J. Geom. Phys., Tome 61 (2011) no. 2, pp. 436-452 | Article

[17] Escher, Joachim; Lechtenfeld, Olaf; Yin, Zhaoyang Well-posedness and blow-up phenomena for the 2-component Camassa–Holm equation, Discrete Contin. Dyn. Syst., Tome 19 (2007) no. 3, pp. 493-513 | Article

[18] Falqui, Gregorio On a Camassa–Holm type equation with two dependent variables, J. Phys. A, Math. Theor., Tome 39 (2006) no. 2, pp. 327-342 | Article

[19] Fu, Ying; Qu, Changzheng Well posedness and blow-up solution for a new coupled Camassa–Holm equations with peakons, J. Math. Phys., Tome 50 (2009) no. 1, 012906, 25 pages | Article

[20] Gesztesy, Fritz; Holden, Helge Algebro-geometric solutions of the Camassa–Holm hierarchy, Rev. Mat. Iberoam., Tome 19 (2003) no. 1, pp. 73-142 | Article

[21] Gesztesy, Fritz; Holden, Helge Soliton Equations and Their Algebro-Geometric Solutions. Vol. I, Cambridge University Press, Cambridge, Cambridge Studies in Advanced Mathematics, Tome 79 (2003), xii+505 pages ((1+1)-dimensional continuous models) | Article

[22] Gesztesy, Fritz; Holden, Helge Real-valued algebro-geometric solutions of the Camassa–Holm hierarchy, Philos. Trans. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci., Tome 366 (2008) no. 1867, pp. 1025-1054 | Article

[23] Gesztesy, Fritz; Tsekanovskii, Eduard On matrix-valued Herglotz functions, Math. Nachr., Tome 218 (2000), pp. 61-138 | Article

[24] Grunert, Katrin; Holden, Helge; Raynaud, Xavier Global solutions for the two-component Camassa–Holm system, Comm. Partial Differential Equations, Tome 37 (2012) no. 12, pp. 2245-2271 | Article

[25] Grunert, Katrin; Holden, Helge; Raynaud, Xavier Periodic conservative solutions for the two-component Camassa–Holm system, Spectral analysis, differential equations and mathematical physics: a festschrift in honor of Fritz Gesztesy’s 60th birthday, Amer. Math. Soc., Providence, RI (Proc. Sympos. Pure Math.) Tome 87 (2013), pp. 165-182 | Article

[26] Grunert, Katrin; Holden, Helge; Raynaud, Xavier Global dissipative solutions of the two-component Camassa–Holm system for initial data with nonvanishing asymptotics, Nonlinear Anal., Real World Appl., Tome 17 (2014), pp. 203-244 | Article

[27] Grunert, Katrin; Holden, Helge; Raynaud, Xavier A continuous interpolation between conservative and dissipative solutions for the two-component Camassa–Holm system, Forum Math. Sigma, Tome 3 (2015) (Art. ID e1, 73 p.) | Article

[28] Guan, Chunxia; Yin, Zhaoyang Global existence and blow-up phenomena for an integrable two-component Camassa–Holm shallow water system, J. Differ. Equations, Tome 248 (2010) no. 8, pp. 2003-2014 | Article

[29] Guan, Chunxia; Yin, Zhaoyang Global weak solutions for a two-component Camassa–Holm shallow water system, J. Funct. Anal., Tome 260 (2011) no. 4, pp. 1132-1154 | Article

[30] Hinton, Don B.; Shaw, J. K. On Titchmarsh–Weyl M(λ)-functions for linear Hamiltonian systems, J. Differ. Equations, Tome 40 (1981) no. 3, pp. 316-342 | Article

[31] Hinton, Don B.; Shaw, J. K. Hamiltonian systems of limit point or limit circle type with both endpoints singular, J. Differ. Equations, Tome 50 (1983) no. 3, pp. 444-464 | Article

[32] Hinton, Don B.; Shaw, J. K. On boundary value problems for Hamiltonian systems with two singular points, SIAM J. Math. Anal., Tome 15 (1984) no. 2, pp. 272-286 | Article

[33] Holm, Darryl D.; Ivanov, Rossen I. Multi-component generalizations of the CH equation: geometrical aspects, peakons and numerical examples, J. Phys. A, Math. Theor., Tome 43 (2010) no. 49, 492001, 20 pages | Article

[34] Holm, Darryl D.; Ivanov, Rossen I. Two-component CH system: inverse scattering, peakons and geometry, Inverse Problems, Tome 27 (2011) no. 4, 045013, 19 pages | Article

[35] Hou, Yu; Fan, Engui Algebro-geometric solutions for the two-component Camassa–Holm hierarchy (https://arxiv.org/abs/1406.6153 )

[36] Hu, Qiaoyi; Yin, Zhaoyang Well-posedness and blow-up phenomena for a periodic two-component Camassa–Holm equation, Proc. Roy. Soc. Edinburgh Sect. A, Tome 141 (2011) no. 1, pp. 93-107 | Article

[37] Ionescu-Kruse, Delia Variational derivation of two-component Camassa–Holm shallow water system, Appl. Anal., Tome 92 (2013) no. 6, pp. 1241-1253 | Article

[38] Ivanov, Rossen I. Extended Camassa–Holm hierarchy and conserved quantities, Z. Nat.forsch., A: Phys. Sci., Tome 61 (2006) no. 3-4, pp. 133-138

[39] Kogan, V. I.; Rofe-Beketov, Fedor S. On square-integrable solutions of symmetric systems of differential equations of arbitrary order, Proc. R. Soc. Edinb., Sect. A, Tome 74 (1974/75), p. 5-40 (1976) | Article

[40] Kohlmann, Martin On a two-component π-Camassa–Holm system, J. Geom. Phys., Tome 62 (2012) no. 4, pp. 832-838 | Article

[41] Kohlmann, Martin The two-component Camassa–Holm system in weighted L p spaces, ZAMM, Z. Angew. Math. Mech., Tome 94 (2014) no. 3, pp. 264-272 | Article

[42] Kohlmann, Martin Curvature computations for a two-component Camassa–Holm equation with vorticity (2015) (https://arxiv.org/abs/1509.00694, to appear in Appl. Anal.)

[43] Lesch, Matthias; Malamud, Mark On the deficiency indices and self-adjointness of symmetric Hamiltonian systems, J. Differ. Equations, Tome 189 (2003) no. 2, pp. 556-615 | Article

[44] Levitan, Boris M. Inverse Sturm–Liouville Problems, VSP, Zeist (1987), x+240 pages (Translated from the Russian by O. Efimov)

[45] Liu, Xingxing Stability of the train of N solitary waves for the two-component Camassa–Holm shallow water system, J. Differ. Equations, Tome 260 (2016) no. 12, pp. 8403-8427 | Article

[46] Ma, Caochuan; Alsaedi, Ahmed; Hayat, Tasawar; Zhou, Yong On blow-up of solutions to the two-component π-Camassa–Holm system, J. Math. Anal. Appl., Tome 426 (2015) no. 2, pp. 1026-1039 | Article

[47] Mohajer, Keivan A note on traveling wave solutions to the two component Camassa–Holm equation, J. Nonlinear Math. Phys., Tome 16 (2009) no. 2, pp. 117-125 | Article

[48] Moon, Byungsoo Global solutions to a special case of the generalized weakly dissipative periodic two-component Camassa–Holm system, Nonlinear Anal., Tome 117 (2015), pp. 38-46 | Article

[49] Mustafa, Octavian G. On smooth traveling waves of an integrable two-component Camassa–Holm shallow water system, Wave Motion, Tome 46 (2009) no. 6, pp. 397-402 | Article

[50] Olver, Peter J.; Rosenau, Philip Tri-Hamiltonian duality between solitons and solitary-wave solutions having compact support, Phys. Rev. E, Tome 53 (1996) no. 2, pp. 1900-1906 | Article

[51] Thompson, Ryan C. The periodic Cauchy problem for the 2-component Camassa–Holm system, Differ. Integral Equ., Tome 26 (2013) no. 1-2, pp. 155-182

[52] Wen, Zhenshu Several new types of bounded wave solutions for the generalized two-component Camassa–Holm equation, Nonlinear Dynam., Tome 77 (2014) no. 3, pp. 849-857 | Article

[53] Xia, Baoqiang; Qiao, Zhijun; Zhou, Ruguang A synthetical two-component model with peakon solutions, Stud. Appl. Math., Tome 135 (2015) no. 3, pp. 248-276 | Article

[54] Yan, Kai; Qiao, Zhijun; Yin, Zhaoyang Qualitative analysis for a new integrable two-component Camassa–Holm system with peakon and weak kink solutions, Comm. Math. Phys., Tome 336 (2015) no. 2, pp. 581-617 | Article